# SDR VTZA97293

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Part time: 13,321 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RDU/IAD - FLT 6599 - DURING LANDING AT 0945 HOURS ON 5-22-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS BIRD STRIKE TO RT ENGINE.  AIRCRAFT WENT TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT ENGINE.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
